Previous |  Up |  Next

Article

Keywords:
differential inclusions; semipermeable surfaces; barrier solutions
Summary:
We investigate the regularity of semipermeable surfaces along barrier solutions without the assumption of smoothness of the right-hand side of the differential inclusion. We check what can be said if the assumptions concern not the right-hand side itself but the cones it generates. We examine also the properties of families of sets with semipermeable boundaries.
References:
[1] J.-P. Aubin: Viability Theory. Birkhauser, Boston, 1991. MR 1134779 | Zbl 0755.93003
[2] J.-P. Aubin, H. Frankowska: Set-Valued Analysis. Birkhauser, Boston, 1990. MR 1048347
[3] P. Cardaliaguet: On the regularity of semipermeable surfaces in control theory with application to the optimal exit-time problem (Part I). SIAM J. Control Optim. 35 (1997), 1638–1652. MR 1466920
[4] P. Cardaliaguet: On the regularity of semipermeable surfaces in control theory with application to the optimal exit-time problem (Part II). SIAM J. Control Optim. 35 (1997), 1653–1671. MR 1466921
[5] H. Frankowska: Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equation. SIAM J. Control Optim. 31 (1993), 257–272. MR 1200233
[6] H. Frankowska, S. Plaskacz, T. Rze.zuchowski: Measurable viability theorems and the Hamilton-Jacobi-Bellman equation. J. Differ. Equations 116 (1995), 265–305. MR 1318576
[7] R. Isaacs: Differential Games. John Wiley, New York, 1965. MR 0210469 | Zbl 0125.38001
[8] J. Jarník, J. Kurzweil: On conditions for right-hand sides of differential relations. Čas. pěst. mat. 102 (1977), 334–349. MR 0466702
[9] J. Jarník, J. Kurzweil: Extension of a Scorza-Dragoni theorem to differential relations and functional-differential relations. Commentationes Mathematicae, Tomus specialis in honorem Ladislai Orlicz, I. Polish Scientific Publishers, Warsaw (1978), 147–158. MR 0504159
[10] J. Jarník, J. Kurzweil: Sets of solutions of differential relations. Czechoslovak Math. J. 31 (1981), 554–568. MR 0631602
[11] J. Jarník, J. Kurzweil: Integral of multivalued mappings and its connection with differential relations. Čas. pěst. mat. 108 (1983), 8–28. MR 0694137
[12] P. Krbec, J. Kurzweil: Kneser’s theorem for multivalued differential delay equations. Čas. pěst. mat. 104 (1979), 1–8. MR 0523570
[13] A. Leśniewski, T. Rze.zuchowski: Autonomous differential inclusions sharing the families of trajectories. Accepted at Demonstratio Mathematica.
[14] S. Plaskacz, M. Quincampoix: Representation formulas for Hamilton Jacobi equations related to calculus of variation problems. Topol. Methods Nonlin. Anal. 20 (2002), 85–118. MR 1940532
[15] K. Przeslawski: Continuous Selectors. Part I: Linear Selectors. J. Convex Anal. 5 (1998), 249–267. MR 1670348
[16] M. Quincampoix: Differential inclusions and target problems. SIAM J. Control Optim. 30 (1992), 324–335. MR 1149071 | Zbl 0862.49006
[17] T. Rze.zuchowski: Scorza-Dragoni type theorem for upper semicontinuous multivalued functions. Bull. Acad. Polon. Sc., Sér. Sc. Math. Phys. 28 (1980), 61–66. MR 0616201 | Zbl 0459.28007
[18] T. Rze.zuchowski: Boudary solutions of differential inclusions and recovering the initial data. Set-Valued Analysis 5 (1997), 181–193. MR 1463930
[19] T. Rze.zuchowski: On the set where all the solutions satisfy a differential inclusion. Qualitative Theory of Differential Equations, Szeged, 1979, pp. 903–913. MR 0680625
[20] R. Schneider: Convex Bodies: The Brunn-Minkowski Theory. Cambridge University Press, Cambridge, 1993. MR 1216521 | Zbl 0798.52001
[21] G. Scorza-Dragoni: Un theorema sulle funzioni continue rispetto ad una e misurabili rispetto ad un’altra variabile. Rendiconti Sem. Mat. Padova 17 (1948), 102–106. MR 0028385
[22] G. Scorza-Dragoni: Una applicazione della quasi-continuità semiregolare delle funzioni misurabili rispetto ad una e continue rispetto ad un’altra variabile. Atti Acc. Naz. Lincei 12 (1952), 55–61. MR 0047123
[23] G. V. Smirnov: Introduction to the Theory of Differential Inclusions. American Mathematical Society, Providence, Rhode Island, 2002. MR 1867542 | Zbl 0992.34001
Partner of
EuDML logo